# SDR GAIA9753

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Swivel
- Condition: Loose
- Location: Lt Le Slat
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING FLT 6147 - YSSY-NZAA - CREW REPORTED A COMPLETE LOSS OF SYSTEM 'A' HYD.  FLUID PUMPS WERE SHUT OFF PRIOR TO LOSS OF SYSTEM PRESSURE.  FOUND LOOSE SWIVEL ON LT NR 2 SLAT.  CLEANED AND RE-INSTALLED FITTING SERVICED 'A' SYSTEM AND LEAKS CHECKED.  RUN SLATS AND OPS NORMAL.  (M)
